From: alicia ferretlady drakiotes
Date: 2006-08-27 19:53:37 UTC
Subject: Re: [ferrethealth] Advanced adrenal + kidney
SOrry to hear your old fella has a few troubles.
Prolonged use of pred has been shown to aggrivate kidneys, this can complicate
prolonged treatments with this drug-- but sometimes it is a necessary evil.
The head tilt is sure sign of a neurological problem.
It is usually after a seizure or head trauma incident and in those cases caused from
inflamation or swelling.
Also an inner ear infection can cause the problem. The infections should respond to
treatment with clavamox-- but since the ferret is already on clavamox for the UTI
problem, I suspect that you should have him checked for the presence of a
retrobulbar ( behind the eye) tumor.
Sending best wishes,
Alicai at Ferret Wise
Orange Broadband click below:
If you want to share pictures, use the calendar, or start a vote
To leave the group, email: email@example.com
Report abuse http://www.smartgroups.com/text/abusereport.cfm?gid%3D1423922&mid%3D18188